My farther went thru radiation treatment for protate cancer 7 yrs ago. Now my 78 yr old father is getting quarterly hormone shots to bring down his psa. He will receive his 4th one in dec. He is experiencing confusion and memory loss. We are having him checked for dementia but could the shots have this type of side effect? He is also taking cholesterol and blood pressure med.
Hormone therapy may be associated with decreased mental acuity. As with all neurological symptoms it is important to note the nature and time of when they started. Given that this does not seem to be a recent phenomenon, it is unlikely that confusion and memory loss is associated with hormone therapy for prostate cancer.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.